# SDR 9519R1624

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7376F
- Make and model: Boeing 737291
- Aircraft serial: 20364
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGE, STA 986, STR 25L.  DISCOVERED DURING ROUTINE C-CHECK INSPECTION CAUSED BY SEALANT FAILURE AT SKIN.  SUBMITTER STATED FURTHER CORROSION SHOULD BE DETECTED BY REGULAR SCHEDULED MAINTENANCE INSPECTIONS.  (X)
